How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S Your Own Question
Dr. Su S
Dr. Su S, Doctor (MD)
Category: Health
Satisfied Customers: 20333
Experience:  25 years of clinical experience
Type Your Health Question Here...
Dr. Su S is online now
A new question is answered every 9 seconds

Hello again, ImCustomerfm Strasbourg France. I typed a question

Customer Question

Hello again, I'mCustomerfm Strasbourg France. I typed a question about pills for hypertension 2,5 hrs ago still I have not got any reply - as yr site had to close down due to failure.' I'll put my question again. " Is it possible to give a 65 year old male 3 different kind of blood-lowering medicines. I made a mistake with one drug. So here they come now all correctly. Zanidip 20 mg, Selo-zok 100 mg and last Olmetec 20 mg. Where and when did I get my answer ? Kindly repeat it in the waiting room.
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Su S replied 7 years ago.


Since how long the 3 drugs were started? how is his pressure now?

Customer: replied 7 years ago.
The pressure yesterday 140/70 and the pills been taken 6-7 years. 2-3 weeks ago it felt to 95/60 . Petros the person in question was so week he could not stand on his feet..
Customer: replied 7 years ago.

I also like to add tyhat he has a deficiency of D 3 - big time. Which I take is also due to the many pills for his blood -pressure. Petros and his wife has been living in Denmark for 40 years ( they are Greek) but speak and understand Danish very poorly and I therefore took contact to their doctor - as I thought Petros had misunderstood her. But he had not. After talking to her, I changed the doctor for them both to one I had when living in Denmark , as my talks with the " Doctor" did not stisfy me at all - but the opposite.

I speak Danish ( I'm a Dane) but also perfect Greek- now living in France as my husband works here at the Council of Europe. He's Norwegian citizent buut Indian by origin. V. Suresh is his name.

Just some info to make the waiting pass.


Expert:  Dr. Su S replied 7 years ago.

Thank you for the input.

It sounds that there is much variation in his blood pressure. It needs to be closely monitored. But the number of medicines can vary . It can be three drugs too if the doctor feels that taking one or two drugs are not controlling the blood pressure. Now if he feels dizziness with low blood pressure he needs to be reviewed by dotor for adjustment of doses or spacing of doses. You should consult a doctor for thorough examination, investigations and get the precise diagnosis.

Hope this information will help you.
Wish his early recovery.
Any query, please ask.
Customer: replied 7 years ago.


Well, I could inform you about that too - and I know also that his blood-pressure varies.

You say yes, that you can take three different kind of drugs for hypertension ? I say it nearly sounds like the " Doctor " I talked to.

You did'nt answer me about deficiency of D3 could be due to lintake of too many pills for hypertension.

I'm defently not impressed - and won't accept any payment for that. Sorry ! I might have wasted my 24 £- but better safe than sorry.

Anyway Petros is seeing "my " Good Doctor 5th. of Feb.and I completely trust his jugement. Till when he goes , I was just very curious to know how a so called Doctor would order 3 different kind of blood lowering medicines at one time.


Expert:  Dr. Su S replied 7 years ago.
Please read this resource too for the treatment of hypertension.